# SDR VNAA202308311113

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 8,521 hours, 7,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS AT PENSACOLA FL (PNS), MX REPORTS TYPE 3 LIGHTNING STRIKE DAMAGE TO THE RH WINGLET LWR SKIN DAMAGE REPORTED AT APPROX. 0.140Â€? L X 0.110Â€? W X 0.005Â€? D. PERM REPAIR IAW EA23-C9-57-1157 REV A TO LIGHTNING STRIKE DAMAGE TO LOWER RH WINGLET SKIN.
